RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 884–898 (Mi mz10353)  

This article is cited in 1 scientific paper (total in 1 paper)

Bases of Exponentials in Weighted Spaces Generated by Zeros of the Fourier–Stieltjes Transform

S. S. Pukhov

M. V. Lomonosov Moscow State University

Abstract: The system of exponentials generated by zeros of the Fourier–Stieltjes transform of a finite function with discontinuities at the ends of the support interval $[-a,a]$ is considered in the Lebesgue space on the interval $(-a,a)$ with weight in the form of a finite product of polynomial functions. A sufficient condition, which is unimprovable in a sense, is obtained for the basis property of such a system.

Keywords: system of exponentials, basis property, Fourier–Stieltjes transform, Riesz basis, Riesz property, Banach space.

DOI: https://doi.org/10.4213/mzm10353

Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 820–832

Bibliographic databases:

UDC: 517.982.254
Received: 09.07.2013
Revised: 24.11.2013

Citation: S. S. Pukhov, “Bases of Exponentials in Weighted Spaces Generated by Zeros of the Fourier–Stieltjes Transform”, Mat. Zametki, 95:6 (2014), 884–898; Math. Notes, 95:6 (2014), 820–832

Citation in format AMSBIB
\Bibitem{Puk14}
\by S.~S.~Pukhov
\paper Bases of Exponentials in Weighted Spaces Generated by Zeros of the Fourier--Stieltjes Transform
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 884--898
\mathnet{http://mi.mathnet.ru/mz10353}
\crossref{https://doi.org/10.4213/mzm10353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3230319}
\elib{http://elibrary.ru/item.asp?id=21826513}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 820--832
\crossref{https://doi.org/10.1134/S0001434614050277}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903397314}


Linking options:
  • http://mi.mathnet.ru/eng/mz10353
  • https://doi.org/10.4213/mzm10353
  • http://mi.mathnet.ru/eng/mz/v95/i6/p884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Sh. Shukurov, “On basicity of the degenerate trigonometric system with excess”, Acta Comment. Univ. Tartu. Math., 21:2 (2017), 249–257  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:60
    References:32
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020